# SDR AALA20180308004

- Difficulty date: February 27, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 73,472 hours, 8,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147W25302
- Condition: Cracked
- Location: Bs 1874
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1874, WL, 122.50 FLOORBEAM HAS A CRACK AT THE RADIUS BY THE ROLLER TRAYS.  LOCATED AND DRILLED A NEW FLOORBEAM IAW SRM 51-40-05, AND FABRICATED. TREATED, PRIMED, AND TOP COATED AND INSTALLED NEW FLOORBEAM IAW SRM 51-40-02.
